MAUDE Adverse Event Report: Hologic, Inc Flourocsan InSight; Image-intensified fluoroscopic x-ray system, mobile

Hologic, Inc Flourocsan InSight; Image-intensified fluoroscopic x-ray system, mobile
Model Number InSight FD Refresh
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2026
Type of Reportable Event Malfunction

Brand Name
Flourocsan InSight
Common Device Name
Image-intensified fluoroscopic x-ray system, mobile
Manufacturer (Section D)
Hologic, Inc
600 technology dr.
newark DE 19702
Manufacturer Contact
heather
445 simarano drive
marlborough, MA 01752
MDR Report Key50900064
Report Number3005496266-2026-00272
Device Sequence Number17642580
Product Code OXO
UDI-Device Identifier15420045509634
UDI-Public15420045509634
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K120388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberInSight FD Refresh
Device Catalogue NumberInSight FD Refresh
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown